MathSciNet Relay Station
MathSciNet bibliographic data
MR417359 (54 #5412) 28A05 (04A15)
Mendez, C. G. On sigma-ideals of sets. Proc. Amer. Math. Soc. 60 (1976), 124–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement